# SDR XN0A1344

- Difficulty date: July 12, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Aircraft time: 38,191 hours, 19,483 cycles
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF ROLL, N1 COMPUTER TARGET 115.1, THROTTLES AND N1 STABILIZED AT 115.0, BOTH ENGINES EGT EXCEEDED 960 DEGEES, NR 1 WENT TO 970 DEGREES AND NR 2 WENT TO 968 DEGREES, TAKE-OFF ABORTED. VISUALLY INSPECTED  NR 1 AND NR 2 ENGINES INLET AND EXHAUST AREAS, NO DEFECTS NOTED.  PERFORMED BOROSCOPE INSPECTION OF NR 1 AND NR 2 ENGINES HPT-1 AND HPT-2 IAW AMM CHAPTER 72-00-00, ALL INSPECTION FINDINGS WITHIN LIMITATIONS. (CLOSED)
